MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG SPINEMAP GO - SOFTWARE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER LEIBINGER FREIBURG SPINEMAP GO - SOFTWARE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 6002-690-000
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes Nerve Damage (1979); Spinal Column Injury (2081)
Date of Event 09/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a case using the spinemap go software, the surgeon misplaced the l4 and l5 pedicle screws which resulted in the patient experiencing durotomies and nerve injuries.
 
Additional Manufacturer Narrative
H6 codes have been updated to reflect the conclusion of the investigation.
 
Event or Problem Description

Brand Name
SPINEMAP GO - SOFTWARE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key20518375
Report Number0008010177-2024-00115
Device Sequence Number7880955
Product Code OLO
UDI-Device Identifier07613327412994
UDI-Public07613327412994
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K183196
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6002-690-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown